# SDR AALA20050833

- Difficulty date: November 22, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HAND MAIN LANDING GEAR SUPPORT BEAM RETRACT BUSHING AREA INBOARD BUSHING OUTBOARD FACE HAS MINOR CORROSION.  AREA IS 2.13 INCHES BY 2.13 INCHES.  ORIGINAL THICKNESS .033 AND FINAL MEASUREMENT IS 1.202 REMAINING THICKNESS.  LEFT HAND MAIN LANDING GEAR RETRACT BUSHING AREA REWORKED IN ACCORDANCE WITH ESO 80559 DATED NOVEMBER 22 2005.
